The Convex Sum of Convex Functions.
Mathematische Zeitschrift (1969)
- Volume: 109, page 112-114
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topTrimble, Seldon Y.. "The Convex Sum of Convex Functions.." Mathematische Zeitschrift 109 (1969): 112-114. <http://eudml.org/doc/171130>.
@article{Trimble1969,
author = {Trimble, Seldon Y.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {112-114},
title = {The Convex Sum of Convex Functions.},
url = {http://eudml.org/doc/171130},
volume = {109},
year = {1969},
}
TY - JOUR
AU - Trimble, Seldon Y.
TI - The Convex Sum of Convex Functions.
JO - Mathematische Zeitschrift
PY - 1969
VL - 109
SP - 112
EP - 114
KW - complex functions
UR - http://eudml.org/doc/171130
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.